# SDR 2006UALA00104

- Difficulty date: January 22, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 39,672 hours, 5,996 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Part serial: NA
- Condition: Damaged
- Location: Seat 1e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DAMAGED AT 1E.
